CureZone   Log On   Join
WARNING medication becomes more potent after liver flush.
 
Bananabender Views: 1,815
Published: 13 years ago
 

WARNING medication becomes more potent after liver flush.


I looked but couldn’t find any warnings about the possibility of medication (including natural supplements) becoming more potent after liver flushes. As a warning to others, may I relate my experience?

I have had three Liver Flushes since October 4.Two were very successful, many stones from one and much sludge from the other. The first one cured a lifetime of constipation (I’m 69), and also my insomnia of ten years.

Needless to say I’m “over the moon” at those results, and am wildly enthusiastic about liver flushing.

However I am not feeling any better. I have chronic fatigue, chemical sensitivities, food allergies etc. I thought that with more sleep and no constipation I should be feeling better, or at least have a little more energy.

Yesterday I suddenly thought that if my liver was functioning better I may need a lower dose of things like Selenium and zinc, both of which can be overdosed.

I have a Mora machine with which one can test compatibility and dosage. It turns out that now; my Selenium and Zinc dosages are too high. That would certainly account for the fact that I feel worse instead of better.

Because there are many medications that are quite dose sensitive and overdosing can have serious consequences, I would like warn others about the possibility that their medication and or supplements may need adjusting.

Bananabender
.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.781 sec, (1)